Erowid References Database
Rose DZ, Guerrero WR, Mokin MV, Gooch CL, Bozeman AC, Pearson JM, Burgin WS.
“Hemorrhagic stroke following use of the synthetic marijuana spice”.
Neurology. 2015 Sep 29;85(13):1177-9.
The association between the street drug spice (K-2 or herbal incense), a synthetic marijuana, and intracranial hemorrhage (ICH) has not yet been described, but it has with acute ischemic stroke (AIS),1 seizure, and myocardial
infarction.2 Two young patients (31 and 25 years old) independently presented to our hospital with subarachnoid hemorrhage (SAH) after spice inhalation. The
first also had 2 large intraparenchymal hemorrhages (IPH); the other also had AIS. Both were previously healthy without hypertension, coagulopathy, bleeding
diathesis, thrombocytopenia, intracranial aneurysm, arteriovenous malformation, connective tissue disease, or anticoagulant/antiplatelet medication use.
[ Cite HTML